# SDR USAA2011111400015

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000000600
- Part serial: CC2290
- Condition: Saturated
- Location: Lt Elevator
- Part time: 50,204 hours, 6,972 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LIQUID INGRESS ON LT ELEVATOR BETWEEN RIB 18 TO RIB 19 AT 32ND TRAILING EDGE FASTENER.  REPAIRED LT ELEVATOR BETWEEN RIB 18 TO RIB 19 AT 32ND TRAILING EDGE FASTENER IAW A330 SRM 55-22-11AND EO 5511U056.
